MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 10 CERE 5MMX17CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 10 CERE 5MMX17CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number PC4100517-30
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The device lot number is not available / not reported.The expiration date of the device is not known.Initial reporter phone: (b)(6) the initial reporter email address is not available / was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.The device manufacture date is not known as the device lot number is not available / not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the stent-assisted aneurysm embolization procedure, the 5mm x 17cm presidio 10 cerecyte coil (pc (b)(4) / lot# unknown) failed to detach.The physician switched to another coil to complete the procedure.There was no report of any patient adverse event or complication.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 12 july 2021.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that during the stent-assisted aneurysm embolization procedure, the 5mm x 17cm presidio 10 cerecyte coil (pc410051730 / lot# unknown) failed to detach.The physician switched to another coil to complete the procedure.There was no report of any patient adverse event or complication.Attempts to obtain additional information related to the procedure and the reported device issue were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.The complaint device was returned for evaluation and analysis.The investigational finding is documented below.Investigation summary: the non-sterile 5mm x 17cm presidio 10 cerecyte coil was received contained in a pouch.Visual inspection was performed.The device was observed in good, normal condition.There were no damages nor anomalies observed during the visual inspection.Microscopic inspection was performed.The embolic coil was observed in good normal condition without any appearance of damages nor anomalies.Functional evaluation: the device resistance was measured with a multimeter.The resistance was measured to be 53.3 o.This is within the specification range of 48.5 o ¿ 56.0 o.The device was connected to a lab sample detachment control box (dcb) and a lab sample enpower control cable.The power was turned on.The system ready light illuminated.The detachment button was pressed and the embolic coil was detached without any issue.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.The complaint documented that during the stent-assisted aneurysm embolization procedure, the 5mm x 17cm presidio 10 cerecyte coil failed to detach.Based on the evaluation and analysis performed on the returned complaint device, the reported issue was not confirmed.There were no damages or anomalies were observed on the device during the analysis and a functional test was performed without difficulties.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Although no issues were observed during the analysis.Failure to detach is a known potential product issue associated with the use of the device.The ifu contains several cautions relating to these situations, including instructions for troubleshooting should they be encountered during use.Per the ifu: ¿if a fault light is detected, the system ready light is not illuminated, or there is no detachment after two detachment attempts, replace the dcb unit.If detachment still does not occur, carefully withdraw the entire microcoil system and redeploy a new microcoil system.¿ as part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PRESIDIO 10 CERE 5MMX17CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key12033392
Report Number3008114965-2021-00228
Device Sequence Number4899180
Product Code HCG
UDI-Device Identifier00878528003014
UDI-Public00878528003014
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC4100517-30
Device Catalogue NumberPC410051730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer07/12/2021
08/27/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/12/2021
08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1